# SDR SWAA2023030110983

- Difficulty date: February 27, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N8735L
- Make and model: Boeing 737-8
- Aircraft serial: 60711
- Aircraft time: 6,196 hours, 2,888 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Condition: Failed
- Location: Zn 400 Nacelle/P
- Stage of operation: CR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AROUND FL280; A/P DISCONNECTED; STARTED GETTING MULTABLE FAILURES WITH FMC PERFORMANCE DATA INCLUDING; A/T LIMIT FAIL; N1 BUGS; STATIC AIR TEMP; ALL FMC DATA REGARDING N1S; CLIMB; CRUISE & DECENT SPEEDS ETAS FUEL INFO. SEVERAL MINUTES LATER #2 FUEL FLOW AMBER INDICATION BEGAN FLASHING THEN REMAINED ON. ALL OTHER ENGINE PARAMETERS WERE NORMAL. BOTH A/P A&B WOULD DISENGAGE PERIODICALLY IN PITCH FOR REMAINDER OF FLIGHT.<[01] REF LP: 0318851E AND 0318852E FOR TAT REPLACEMENT AND #2 ENGINE T-12 SENSOR REPLACEMENT. ALSO RAN #2 ENGINE AT 70% N1 PER POWERPLANT ENGINEERING AND FUEL FLOW REMAINED STEADY FOR 10 MINUTES AS PER AMM 71-00-00-710-801. AIRCRAFT OK FOR SERVICE;[02] EV# E019806 AND EV# E019807
